Schedule

Time Event
4:00-4:20pm
4:25-4:55pm
4:55-5:25pm
5:25-5:35pm

   10-minute break

5:35-6:05pm

6:05-6:35pm

6:35-6:45pm

   10-minute break

6:45-7:00pm

Questions? A staff member will be available to answer any questions throughout the duration of the event in the Main Room.

Visit Main Room

Sessions

Session 1 (4:25-4:55pm ) & Session 2 (4:55-5:25pm)

Group Name
(click on name to join Zoom meeting)
Team Members Project Materials
– Pitch Deck, Video, and Abstract

Group #1:

We, Ourselves, and Us

Brandon Apana, Mandy Tsai, Weiyu Guan, Zenyu Chang View Project Materials

Group #2:

Signal+

Gregory Jonathan Tom, Farzan Khoobchehr, Matthew Choi, Mengshi Liang View Project Materials

Group #3:

Let’s Taco Bout it

Parker Scott, Joshua Kuan, Shulin Jiang, Kohsuke Hirano View Project Materials

Group #4:

APPX

Nina Vuong, Hengxuan Dong, Zitian Li, Rahul Jain View Project Materials

Group #5:

Bald Man

Yu Sun, Chupeng Zhang, Lai Wang, Hangbing Wang View Project Materials

Group #6:

Awesome Team Example

(password: 9qFVDM)

Yaxuan Zang, Yukan Zhang, Yuchen Hu View Project Materials

Session 3 (5:35-6:05pm) & Session 4 (6:05-6:35pm)

Group Name (click on name to join Zoom meeting) Team Members Project Materials – Pitch Deck, Video, and Abstract
Group #7:

Cambodian Warriors

Chen Zhao, Peng Luo, Zhenyu Zhang, Ziyun Yang View Project Materials
Group #8:

G-Force

Ashhad Shah, Marilyn Nguyen, Tun-Yi Chang, Zhi-Zhan, Jiang View Project Materials
Group #9:

WE3

Priyanka Kakria, Sherlin Mary Koshy, Kenzo Spaulding View Project Materials
Group #10:

Vena Vitals

Bryan Huang, Hao-En Ko, Yin-Jui Liao, Shawn Peng View Project Materials
Group #11:

Virtual Masters

Giselle Meza, Wei-Shiuan Chang, Chenqing Ji, Kamyar Dabiri View Project Materials
Close Menu